I had halluciations with this medication, and was told that many people have
the same effects. They give it to a lot of people after surgery, and they don't realize that it is the demerol, and not the anesthetic, that is making them feel so out of it. Try it first on a limited basis, before you get a whole prescription filled. You might have to try methadone, although, I have never tried it. Or Tylenol #3 or #4. Also, these are just suggestions, as I have not tried either of them, and do not know your pain level. Hope this helps!
Sorry to hear of your drug allergies. I have the same problem with morphine. I use oxycodone & have no problems, but that doesn't mean you wouldn't or couldn't. You can't use tylenol # 3 or # 4 as someone else suggested as this is codeine which you stated you are allergic to. Most doctors don't normally prescribe demerol for chrontic pain if this is what your pain problem is. I have always responded well to it myself, but it not first choice by any means. I will give you a link about it below to read. & there are more links at the bottom of the page. If you sufferf rom chrontic pain, there are other drugs they will most likely try first... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2010 • 2 answers
Chronic Pancreatitis - after eating.. my stomach is destining..The pain has gotten much worse. I am?
Posted 24 Apr 2012 • 2 answers
Posted 4 Jul 2012 • 1 answer
Posted 1 Apr 2013 • 3 answers
Posted 23 Apr 2016 • 2 answers